Alert archive / Montana / High Wind Warnings in 2016
High Wind Warning 4, NWS Glasgow, MT
NWS Glasgow, MT issued this high wind warning at Feb 18, 2016, 6:07 PM MST for 8 counties in Montana. It took effect at Feb 18, 2016, 9:00 PM MST. It was in force for 21 hr. 10 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 18, 2016, 6:07 PM MST (01:07 UTC)
- In effect from
- Feb 18, 2016, 9:00 PM MST
- Expired
- Feb 19, 2016, 6:12 PM MST
- In force
- 21 hr
- Issued by
- NWS Glasgow, MT
Counties Dawson County, MT, Garfield County, MT, McCone County, MT, Phillips County, MT, Prairie County, MT, Richland County, MT, Valley County, MT, Wibaux County, MT
The radar
The Glasgow radar (KGGW), 95 km from the middle of the area, began a volume at 01:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 18, 9:30 PM MST | NON-TSTM WND GST 61 | 10 Ene Zortman, MT | REPORTED AT THE MALTA 35S MDT SITE. SUSTAINED WINDS OVER 40 MPH STARTED AT 820 PM. |
| Feb 18, 9:30 PM MST | NON-TSTM WND GST 62 | 10 Nne Phillips, MT | SUSTAINED WINDS OVER 40 MPH STARTED AT 9 PM. EVENT IS ONGOING. |
| Feb 19, 10:35 AM MST | NON-TSTM WND GST 59 | 2 W Jordan, MT | PEAK WIND GUST AT THE JORDAN AIRPORT. |
| Feb 19, 12:08 PM MST | NON-TSTM WND GST 59 | 6 Ese Devils Crk Recr A, MT | SOUTH SAWMILL CREEK RAWS SITE. |
| Feb 19, 12:26 PM MST | NON-TSTM WND GST 60 | 12 Wsw Nohly, MT | PEAK WIND GUST AT THE SIOUX PASS DOT SITE. |
| Feb 19, 12:36 PM MST | NON-TSTM WND GST 61 | 28 Nnw Terry, MT | INCLUDING SUSTAINED WINDS OF 40 MPH OR MORE OVER THE LAST 3 HOURS. |
| Feb 19, 12:55 PM MST | NON-TSTM WND GST 60 | Sidney, MT | SIDNEY AIRPORT |
| Feb 19, 1:33 PM MST | NON-TSTM WND GST 62 | 3 Ne Hodges, MT | PEAK WIND GUST AT BEAVER HILL DOT SITE. EARLIER WIND GUST OF 60 MPH RECORDED AT 1202 PM. |
| Feb 19, 1:35 PM MST | NON-TSTM WND GST 58 | 5 Wnw Glendive, MT | PEAK WIND GUST AT THE GLENDIVE AIRPORT. |
| Feb 19, 1:44 PM MST | NON-TSTM WND GST 63 | 30 Sw Glasgow, MT | KING COULEE RAWS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 1.1 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1737 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 257 m²/s²
- 0-3 km storm-relative helicity
- 350 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
542 WWUS75 KGGW 190107 NPWGGW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 607 PM MST THU FEB 18 2016 MTZ022>027-200115- /O.CAN.KGGW.HW.W.0003.000000T0000Z-160220T0200Z/ /O.NEW.KGGW.HW.W.0004.160219T0400Z-160220T0200Z/ GARFIELD-MCCONE-RICHLAND-DAWSON-PRAIRIE-WIBAUX- INCLUDING THE CITIES OF...JORDAN...CIRCLE...SIDNEY...FAIRVIEW... GLENDIVE...RICHEY...TERRY...WIBAUX 607 PM MST THU FEB 18 2016 ...HIGH WIND WARNING IN EFFECT UNTIL 7 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 7 PM MST FRIDAY. * WINDS...WEST 30 TO 40 MPH WITH GUSTS UP TO 65 MPH. * TIMING...6 PM THIS EVENING THROUGH 7 PM FRIDAY EVENING. * IMPACTS...LOOSE ITEMS SUCH AS TRASH CANS CAN BE EASILY MOVED. TRAVEL MAY BE HAZARDOUS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ019-190400- /O.EXP.KGGW.FG.Y.0004.000000T0000Z-160219T0100Z/ /O.NEW.KGGW.FG.Y.0005.160219T0107Z-160219T0400Z/ SHERIDAN- INCLUDING THE CITIES OF...PLENTYWOOD...MEDICINE LAKE 607 PM MST THU FEB 18 2016 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM MST THIS EVENING. * TIMING...THROUGH 6 PM THIS EVENING. * VISIBILITY...LESS THAN A QUARTER MILE AT TIMES...MAINLY IN EASTERN PORTIONS OF THE COUNTY. * IMPACTS...HAZARDOUS DRIVING CONDITIONS ARE EXPECTED DUE TO REDUCED VISIBILITIES AND THE FORMATION OF BLACK ICE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR LOW BEAMS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ MTZ021-060-192200- /O.CON.KGGW.HW.W.0003.000000T0000Z-160219T2200Z/ PETROLEUM-SOUTHWEST PHILLIPS- INCLUDING THE CITIES OF...WINNETT...ZORTMAN 607 PM MST THU FEB 18 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST FRIDAY. * WINDS...WEST 25 TO 40 MPH WITH GUSTS UP TO 60 MPH. * TIMING...THROUGH 3 PM FRIDAY AFTERNOON. * IMPACTS...LOOSE ITEMS SUCH AS TRASH CANS CAN BE EASILY MOVED. TRAVEL MAY BE HAZARDOUS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ HTTP://WEATHER.GOV/GLASGOW
4 follow-up statements
340 WWUS75 KGGW 190554 NPWGGW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 1054 PM MST THU FEB 18 2016 MTZ016-017-191400- /O.EXA.KGGW.HW.W.0004.000000T0000Z-160220T0200Z/ CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK... HINSDALE...FRAZER 1054 PM MST THU FEB 18 2016 ...HIGH WIND WARNING IN EFFECT UNTIL 7 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 7 PM MST FRIDAY. * WINDS...WEST 30 TO 40 MPH WITH GUSTS UP TO 65 MPH. THIS IS MAINLY FOR AREAS SOUTH OF US HIGHWAY 2. * TIMING...11 PM THIS EVENING THROUGH 7 PM FRIDAY EVENING. * IMPACTS...LOOSE ITEMS SUCH AS TRASH CANS CAN BE EASILY MOVED. TRAVEL MAY BE HAZARDOUS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ021-060-191400- /O.CON.KGGW.HW.W.0003.000000T0000Z-160219T2200Z/ PETROLEUM-SOUTHWEST PHILLIPS- INCLUDING THE CITIES OF...WINNETT...ZORTMAN 1054 PM MST THU FEB 18 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST FRIDAY. * WINDS...WEST 25 TO 40 MPH WITH GUSTS UP TO 65 MPH. * TIMING...THROUGH 3 PM FRIDAY AFTERNOON. * IMPACTS...LOOSE ITEMS SUCH AS TRASH CANS CAN BE EASILY MOVED. TRAVEL MAY BE HAZARDOUS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ022>027-191400- /O.CON.KGGW.HW.W.0004.000000T0000Z-160220T0200Z/ GARFIELD-MCCONE-RICHLAND-DAWSON-PRAIRIE-WIBAUX- INCLUDING THE CITIES OF...JORDAN...CIRCLE...SIDNEY...FAIRVIEW... GLENDIVE...RICHEY...TERRY...WIBAUX 1054 PM MST THU FEB 18 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST FRIDAY. * WINDS...WEST 30 TO 40 MPH WITH GUSTS UP TO 65 MPH. * TIMING...6 PM THIS EVENING THROUGH 7 PM FRIDAY EVENING. * IMPACTS...LOOSE ITEMS SUCH AS TRASH CANS CAN BE EASILY MOVED. TRAVEL MAY BE HAZARDOUS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ HTTP://WEATHER.GOV/GLASGOW
138 WWUS75 KGGW 191025 NPWGGW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 325 AM MST FRI FEB 19 2016 MTZ021-060-192200- /O.CON.KGGW.HW.W.0003.000000T0000Z-160219T2200Z/ PETROLEUM-SOUTHWEST PHILLIPS- INCLUDING THE CITIES OF...WINNETT...ZORTMAN 325 AM MST FRI FEB 19 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON... * WINDS...WEST 30 TO 40 MPH WITH GUSTS UP TO 60 MPH. * TIMING...THROUGH 3 PM THIS AFTERNOON. * IMPACTS...LOOSE ITEMS SUCH AS TRASH CANS CAN BE EASILY MOVED. TRAVEL MAY BE HAZARDOUS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ016-017-022>027-192200- /O.CON.KGGW.HW.W.0004.000000T0000Z-160220T0200Z/ CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- GARFIELD-MCCONE-RICHLAND-DAWSON-PRAIRIE-WIBAUX- INCLUDING THE CITIES OF...MALTA...GLASGOW...SIDNEY...GLENDIVE... WIBAUX 325 AM MST FRI FEB 19 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... * WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 60 MPH. * TIMING...THROUGH 7 PM THIS EVENING. * IMPACTS...LOOSE ITEMS SUCH AS TRASH CANS CAN BE EASILY MOVED. TRAVEL MAY BE HAZARDOUS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
683 WWUS75 KGGW 192151 NPWGGW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 251 PM MST FRI FEB 19 2016 ...STRONGEST WINDS NOW DIMINISHING FROM WEST TO EAST... MTZ021-060-192300- /O.CAN.KGGW.HW.W.0003.000000T0000Z-160219T2200Z/ PETROLEUM-SOUTHWEST PHILLIPS- 251 PM MST FRI FEB 19 2016 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE HIGH WIND WARNING. CONDITIONS WHICH EARLIER SUSTAINED THE STRONGEST WINDS OVER CENTRAL MONTANA HAVE NOW ALLOWED WIND SPEEDS TO DIMINISH BELOW WARNING CRITERIA. GUSTS UP TO 35 MPH WILL STILL BE POSSIBLE TODAY. $$ MTZ016-017-022>027-200200- /O.CON.KGGW.HW.W.0004.000000T0000Z-160220T0200Z/ CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- GARFIELD-MCCONE-RICHLAND-DAWSON-PRAIRIE-WIBAUX- INCLUDING THE CITIES OF...MALTA...GLASGOW...SIDNEY...GLENDIVE... WIBAUX 251 PM MST FRI FEB 19 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... * WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS IN EXCESS OF 60 MPH. * TIMING...THROUGH 7 PM THIS EVENING. * IMPACTS...LOOSE ITEMS SUCH AS TRASH CANS CAN BE EASILY MOVED. TRAVEL MAY BE HAZARDOUS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
770 WWUS75 KGGW 200112 NPWGGW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 612 PM MST FRI FEB 19 2016 MTZ016-017-022>027-200215- /O.CAN.KGGW.HW.W.0004.000000T0000Z-160220T0200Z/ CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- GARFIELD-MCCONE-RICHLAND-DAWSON-PRAIRIE-WIBAUX- 612 PM MST FRI FEB 19 2016 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE HIGH WIND WARNING. WINDS HAVE DECREASED AND THEREFORE THE HIGH WIND WARNING IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this high wind warning went out at Feb 18, 4:52 PM MST, 1 hour 15 minutes earlier.
Area forecast discussion, Feb 18, 4:52 PM MST, 1 hour 15 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GLASGOW MT 452 PM MST THU FEB 18 2016 .UPDATED AVIATION DISCUSSION BELOW... .SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH SATURDAY... A DISORGANIZED UPPER TROUGH IS CURRENTLY MAKING ITS WAY THROUGH THE NORTHERN ROCKIES. THE RESULTING LEE SIDE TROUGH WILL CONTINUE TO DEEPEN...RESULTING IN A TIGHTENING PRESSURE GRADIENT AND FINALLY A PAIR OF CLIPPER SYSTEMS...ONE TO OUR NORTH AND ONE TO OUR SOUTH. THESE CLIPPERS WILL BRING INCREASING WINDS TONIGHT...AND SUBSEQUENT MIXING ESPECIALLY OVER HIGHER RIDGES AND HILLTOPS. THE HIGH WIND WARNING CURRENTLY IN EFFECT FOR AREAS SOUTH OF THE MISSOURI RIVER...AND THE LITTLE ROCKIES LOOKS ON TRACK FOR NOW. PRECIPITATION WILL ALSO OCCUR WITH THE UPPER TROUGH TONIGHT...BUT WARM TEMPERATURES DUE TO BREEZY CONDITIONS WILL KEEP THE PRECIP TYPE ALL RAIN. HOWEVER...SAID PRECIPITATION COULD PROVIDE A MECHANISM FOR STRONGER WINDS ALOFT TO SURFACE...SOMETHING THAT WILL NEED TO BE WATCHED. FRIDAY MORNING WINDS WILL CONTINUE TO STRENGTHEN...FINALLY PEAKING OUT IN THE EARLY AFTERNOON. ANY LINGERING POTENTIAL FOR LIGHT RAIN WILL LIE NORTH OF THE MISSOURI RIVER...NEAR THE NORTH DAKOTA BORDER. SOME PARTIAL CLEARING WILL TAKE PLACE ACROSS THE SOUTH DURING THE AFTERNOON ON THE HEELS OF THE NOW EXITING SYSTEM. FRIDAY NIGHT AND SATURDAY ANOTHER DISTURBANCE WILL PUSH IN FROM THE WEST...SPINNING UP ANOTHER CLIPPER SYSTEM. PRECIPITATION ASSOCIATED WITH THIS SYSTEM WILL BE MIXED...INCLUDING FREEZING RAIN...FRIDAY NIGHT AND SATURDAY MORNING THANKS TO COLDER SURFACE TEMPS. SATURDAY WILL AGAIN BE BREEZY THANKS TO THE PASSING CLIPPER...BUT WIND SPEEDS WILL BE LOWER THAN ON FRIDAY. GILCHRIST .LONG TERM...SATURDAY NIGHT THROUGH THURSDAY... THE EXTENDED FORECAST PERIOD BEGINS WITH LINGERING SHORT WAVE IMPULSES AND DISTURBANCES RIDING THROUGH AN OTHERWISE NW FLOW ALOFT. MODELS IN FAIRLY GOOD AGREEMENT IN PUSHING THROUGH A COLD FRONT AND ITS ASSOCIATED LIGHT RAIN AND SNOW SHOWERS. THERE ALSO IS THE OFF CHANCE FOR SOME FREEZING RAIN OR SLEET MIXING IN THERE TOO COME SATURDAY EVENING FOR THE NE CORNER OF THE STATE. AFTERWARDS...OTHER THAN A SMALL CHANCE OF PRECIP FOR PETROLEUM COUNTY MONDAY MORNING...THE REMAINDER OF THE EXTENDED FORECAST CALLS FOR DRY NW FLOW ALOFT WITH LOWS IN THE 20S AND HIGHS IN THE 30S AND 40S. LOOKS TO BE RELATIVELY QUIET WEATHER WEEK. BMICKELSON PREVIOUS LONG TERM DISCUSSION...SYNOPTIC SETUP... LONG RANGE BEGINS WITH A LARGE ARCTIC AIR MASS OVER THE HUDSON BAY AND AN LARGE RIDGE OVER ALASKA AND WESTERN CANADA. NORTHEAST MONTANA BEGINS BETWEEN THESE TWO LARGE FEATURES UNDER NORTHWEST TO ZONAL FLOW WITH A LOCAL MESO TROUGH. FARTHER WEST... A SECOND LARGE TROUGH RESIDES OVER THE GULF OF ALASKA. SATURDAY NIGHT... MESO-TROUGH WILL IMPACT THE CWA BRINGING AN INCREASED CHANCE FOR POPS AND SLIGHT DECREASE IN TEMPERATURES. RIGHT NOW PRECIPITATION LOOKS MIXED WITH RAIN TO SNOW BUT RATHER LIGHT DUE TO A LIMITED MOISTURE FEED. SUNDAY ONWARD...CANADIAN RIDGE WILL ARRIVE AND THEN PARTIALLY WASH OUT. CONDITIONS BECOME CLOSER TO A DRY CLIMATOLOGY DURING THIS TIME WITH SUBSTANTIAL SWINGS FROM ONE MODEL TO THE NEXT BEYOND MONDAY... LOWERING CONFIDENCE. HOWEVER GFS AND EC ARE HINTING AT A LARGE SYNOPTIC RIDGE DEVELOPING OVER THE WESTERN CONUS AND CANADA LATE IN THE WEEK.... WHICH SHOULD HAVE A STRONG INFLUENCE FOR HIGHER TEMPERATURES AND CONTINUING DRY CONDITIONS IF IT COMES TRUE. THE GOOD NEWS IS THERE STILL APPEARS TO BE NO ARCTIC AIR MASS OUTBREAKS. GAH && .AVIATION... SYNOPSIS/FOG: A STRONG FRONT FROM THE WEST IS PUSHING THROUGH CENTRAL MONTANA WHILE A STUBBORN CORNER OF DENSE FOG HOLDS ON OVER SHERIDAN COUNTY. LLWS: THIS EVENING...STRONG WEST WINDS TONIGHT SHOULD EVENTUALLY SCOUR OUT THE FOG. WINDS: VARIABLE EARLY THIS EVENING. LATE TONIGHT EXPECT 20 TO 30 MPH FROM THE WEST WITH GUSTS UP TO 40 MPH...THEN 30 TO 40 MPH SUSTAINED ON FRIDAY WITH GUSTS UP TO 60...ESPECIALLY FOR KGDV AND KSDY BLM && .GLASGOW WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING UNTIL 7 PM MST FRIDAY FOR DAWSON...GARFIELD... MCCONE...PRAIRIE...RICHLAND...WIBAUX. HIGH WIND WARNING UNTIL 3 PM MST FRIDAY FOR PETROLEUM... SOUTHWEST PHILLIPS. DENSE FOG ADVISORY UNTIL 6 PM MST THIS EVENING FOR SHERIDAN. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, Feb 18, 2:43 PM MST, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE GLASGOW MT 243 PM MST THU FEB 18 2016 MTZ021>027-060-191100- PETROLEUM-GARFIELD-MCCONE-RICHLAND-DAWSON-PRAIRIE-WIBAUX- SOUTHWEST PHILLIPS- 243 PM MST THU FEB 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG WINDS ARE EXPECTED TO DEVELOP OVERNIGHT ACROSS THE REGION AND A HIGH WIND WARNING IS IN EFFECT FOR TONIGHT AND FRIDAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A HIGH WIND WARNING CONTINUES UNTIL FRIDAY EVENING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ019-191100- SHERIDAN- 243 PM MST THU FEB 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT EXPECT AREAS OF DENSE FOG THROUGH THIS AFTERNOON. BLACK ICE IS ALSO A POSSIBILITY. A DENSE FOG ADVISORY IS IN EFFECT UNTIL 6 PM THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY GUSTY WEST WINDS OF 25 TO 35 MPH ARE POSSIBLE ON FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ016>018-020-059-061-062-191100- CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- DANIELS-WESTERN ROOSEVELT-NORTHERN PHILLIPS-NORTHERN VALLEY- EASTERN ROOSEVELT- 243 PM MST THU FEB 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY GUSTY WEST WINDS OF 25 TO 40 MPH ARE POSSIBLE ON FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 6:07 PM MST | Dense Fog Advisory | GGW | Sheridan | 3 hr |
| Feb 18, 8:34 PM MST | Special Weather Statement | GGW | Dawson, Prairie, Wibaux | 71 min |
Nearby
High Wind Warnings in Montana, 2016Every high wind warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.